# SDR SWAA2013012811929

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 380 AND S-22L E/E COMP.  REPLACED TIE CLIP LOCATED AT BS 380 AND S-22L E/E COMPARTMENT IAW B737-300 SRM 51-10-02 ITEM 8 AND INSTALLED FASTENERS IAW DRAWING 65-46525 AND B737-300 SRM 51-40-02.
